Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006 (2006), Article ID 52765, 9 pages
http://dx.doi.org/10.1155/DENM/2006/52765

On a similarity solution of MHD boundary layer flow over a moving vertical cylinder

Faculté de Mathématiques et d'Informatique, Université de Picardie Jules Verne, 33 rue Saint-Leu, Amiens 80039, France

Received 22 March 2006; Revised 2 July 2006; Accepted 26 July 2006

Copyright © 2006 Maryem Amkadni and Adnane Azzouzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maryem Amkadni and Adnane Azzouzi, “On a similarity solution of MHD boundary layer flow over a moving vertical cylinder,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 52765, 9 pages, 2006. doi:10.1155/DENM/2006/52765